# SDR DXTA200701950

- Difficulty date: February 16, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N941QS
- Make and model: Cessna 750
- Aircraft serial: 7500141
- Aircraft time: 6,281 hours, 3,873 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LT ENGINE START WAS NORMAL, BUT AT IDLE, AMBER CAS MSG (FADEC FAULT L A-B) ILLUMINATED, AND THE ENGINE SHUTDOWN.  FADEC RESET HAD NOT AFFECT ON FADEC OPERATION.  DOWNLOADED FAULTS   NO FAULTS DETECTED.  RAN AIRCRAFT  OPS CHECK GOOD.  WORK DONE IAW CESSNA 750 MM CH 71-00-04.
